# SDR GAIA9805

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 740 - DFW-MSY - CREW REPORTED ON LOG PAGE 1086-11 AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT.  RETURNED TO DFW WITHOUT INCIDENT.  INSPECTED GEAR.  PERFORMED GEAR SWING IAW BOEING MM 32-32-0 PAGE 501.  COULD NOT DUPLICATE PROBLEM AIRCRAFT RETURNED TO SERVICE.  (M)
